# SDR AALA201807039033

- Difficulty date: June 20, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FLOOR STRUCTURE R1 DOOR SILL GIRT BAR FITTING BETWEEN FRAMES 16-20, STRINGER 23R. REPLACED FITTING PER SRM 51-72-11.
